# SDR IPXA2021060470151

- Difficulty date: April 26, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door Sill
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING T/E LOWER DOOR SILL AT XORS 420.375 IS CRACKED.REPAIRED CRACKED LT WING T/E LOWER DOOR SILL AT XORS 420.375 IAW VT-SAA EA 011-5720-01-A9111 REV. IR AND UPS EO MD11-5720-80515-A. (MINOR)
